# SDR USAASB01328

- Difficulty date: November 28, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - THE MID CABIN AISLE EMERGENCY EXIT SIGN FLICKERED ON AND OFF.  MAINTENANCE REPLACED THE EMERGENCY EXIT SIGN CHARGER.  (M)
